MathSciNet Relay Station
MathSciNet bibliographic data
MR1813834 (2002d:15027) 15A52 (15A18 60B15 60C05 60F05)
Wieand, Kelly Eigenvalue distributions of random permutation matrices. Ann. Probab. 28 (2000), no. 4, 1563–1587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement